Alert archive / Nebraska / Red Flag Warnings in 2014
Red Flag Warning 11, NWS Hastings, NE
NWS Hastings, NE issued this red flag warning at Apr 8, 2014, 2:31 PM CDT for 6 counties in Kansas; 24 counties in Nebraska. It took effect at Apr 9, 2014, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 2:31 PM CDT (19:31 UTC)
- In effect from
- Apr 9, 2014, 12:00 PM CDT
- Expired
- Apr 9, 2014, 7:37 PM CDT
- In force
- 8 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
946 WWUS83 KGID 081931 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 231 PM CDT TUE APR 8 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND EVENING... .AFTERNOON TEMPERATURE READINGS IN THE 80S WILL HELP PROMOTE AFTERNOON RELATIVE HUMIDITY VALUES NEAR 15 PERCENT WEDNESDAY AFTERNOON AND EVENING. IN ADDITION...A STRONG WEST OR SOUTHWEST WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS NEAR 30 MPH...WILL OVERTAKE THE AREA. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 090300- /O.UPG.KGID.FW.A.0007.140409T1700Z-140410T0100Z/ /O.NEW.KGID.FW.W.0011.140409T1700Z-140410T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 231 PM CDT TUE APR 8 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY FOR LOW VALUES OF RELATIVE HUMIDITY AND STRONG WIND...FOR FIRE WEATHER ZONES 005...006...007...017... 018...019...039...040...041...046...047...048...049...060...061... 062...063...064...072...073...074...075...076...077...082...083... 084...085...086 AND 087... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...FROM THE WEST OR SOUTHWEST...SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO AROUND 30 MPH DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY. * RELATIVE HUMIDITY...DECREASING TO AROUND 20 PERCENT BY EARLY WEDNESDAY AFTERNOON...AND HOVERING NEAR 15 PERCENT DURING THE MID TO LATE AFTERNOON HOURS ON WEDNESDAY. * IMPACTS...RAPID AND PERHAPS UNCONTROLLABLE FIRE GROWTH WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BRYANT
4 follow-up statements
362 WWUS83 KGID 090239 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 939 PM CDT TUE APR 8 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY AFTERNOON AND EVENING... .AFTERNOON TEMPERATURE READINGS IN THE 80S WILL HELP PROMOTE MINIMUM RELATIVE HUMIDITY VALUES NEAR 15 PERCENT WEDNESDAY AFTERNOON AND EVENING. IN ADDITION...A STRONG WEST OR SOUTHWEST WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS NEAR 30 MPH...WILL OVERTAKE THE AREA. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 091200- /O.CON.KGID.FW.W.0011.140409T1700Z-140410T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 939 PM CDT TUE APR 8 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...007...017...018...019...039...040...041...046... 047...048...049...060...061...062...063...064...072...073...074... 075...076...077...082...083...084...085...086 AND 087... * WIND...FROM THE WEST OR SOUTHWEST...SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO AROUND 30 MPH DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY. * RELATIVE HUMIDITY...DECREASING TO AROUND 20 PERCENT BY EARLY WEDNESDAY AFTERNOON...AND HOVERING NEAR 15 PERCENT DURING THE MID TO LATE AFTERNOON HOURS. * IMPACTS...RAPID AND PERHAPS UNCONTROLLABLE FIRE GROWTH WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ROSSI
564 WWUS83 KGID 091128 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 628 AM CDT WED APR 9 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND EVENING... .AFTERNOON TEMPERATURE READINGS IN THE 80S WILL HELP PROMOTE MINIMUM RELATIVE HUMIDITY VALUES NEAR 15 PERCENT THIS AFTERNOON AND EVENING. IN ADDITION...A STRONG WEST OR SOUTHWEST WIND...SUSTAINED AT 15 TO 25 MPH WITH GUSTS NEAR 30 MPH...WILL OVERTAKE THE AREA. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 091930- /O.CON.KGID.FW.W.0011.140409T1700Z-140410T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 628 AM CDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...007...017...018...019...039...040...041...046... 047...048...049...060...061...062...063...064...072...073...074... 075...076...077...082...083...084...085...086 AND 087... * WIND...FROM THE WEST OR SOUTHWEST...SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO AROUND 30 MPH DURING THE AFTERNOON AND EVENING HOURS. * RELATIVE HUMIDITY...DECREASING TO AROUND 20 PERCENT BY EARLY AFTERNOON...AND HOVERING NEAR 15 PERCENT DURING THE MID TO LATE AFTERNOON HOURS. * IMPACTS...RAPID AND PERHAPS UNCONTROLLABLE FIRE GROWTH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
570 WWUS83 KGID 091630 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1130 AM CDT WED APR 9 2014 ...RED FLAG WARNING FOR THE AREA THIS AFTERNOON AND EARLY EVENING... .WITH TEMPERATURES SOARING WELL ABOVE NORMAL AND A SOUTHWEST TO WEST WIND, CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THIS AFTERNOON ACROSS THE AREA. LOOK FOR RELATIVE HUMIDITIES OF LESS THAN 20 PERCENT. ANY FIRE THIS AFTERNOON WILL QUICKLY BECOME UNCONTROLLABLE. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 100100- /O.CON.KGID.FW.W.0011.140409T1700Z-140410T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1130 AM CDT WED APR 9 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005... 006...007...017...018...019...039...040...041...046...047...048... 049...060...061...062...063...064...072...073...074...075...076... 077...082...083...084...085...086 AND 087... * WIND...FROM THE WEST OR SOUTHWEST...SUSTAINED AT 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH DURING THE AFTERNOON AND EVENING HOURS. * RELATIVE HUMIDITY...LOWERING TO AROUND 15 PERCENT DURING THE MIDDLE AND LATE AFTERNOON HOURS. * IMPACTS...RAPID AND PERHAPS UNCONTROLLABLE FIRE GROWTH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
574 WWUS83 KGID 100037 RFWGID URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 737 PM CDT WED APR 9 2014 ...THE RED FLAG WARNING HAS BEEN CANCELLED... KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 100145- /O.CAN.KGID.FW.W.0011.000000T0000Z-140410T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 737 PM CDT WED APR 9 2014 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...006...007...017...018... 019...039...040...041...046...047...048...049...060...061...062... 063...064...072...073...074...075...076...077...082...083...084... 085...086 AND 087... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES HAVE BEGUN TO INCREASE THIS EVENING AND WILL CONTINUE TO RISE TONIGHT AS TEMPERATURES DROP. IN ADDITION...WINDS HAVE BEGUN TO DECREASE ACROSS THE REGION...AND THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ ROSSI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Apr 8, 12:40 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 8, 12:40 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1240 PM CDT TUE APR 8 2014
.UPDATE...
ISSUED AT 931 AM CDT TUE APR 8 2014
BASED ON THE 12Z LBF SOUNDING AND MIXING TO ROUGHLY 6K FT...
HOURLY DEWPOINTS WERE LOWERED WITH THIS ESTF UPDATE. THIS NOW
PUSHES OUR MINIMUM RH INTO THE 16-20% RANGE BASICALLY ALONG AND E
OF HWY 183. WINDS HAVEN'T KICKED IN YET BUT THEY WILL IN THE NEXT
1-2 HRS. AM STILL EXPECTING THE BREEZIEST PERIOD BETWEEN 10AM-2PM.
THEREAFTER...WINDS SHOULD REMAIN JUST BELOW THE THRESHOLD FOR A
RED FLAG WARNING. WILL CONT TO MONITOR. IT WILL BE CLOSE.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 330 AM CDT TUE APR 8 2014
MAIN FORECAST CONCERNS WILL BE TEMPERATURES AND FIRE WEATHER.
SATELLITE AND OBSERVATIONS SHOW SOME MID LEVEL CLOUDS MOVING INTO
THE NORTHERN PART OF THE FORECAST AREA EARLY THIS MORNING. SURFACE
ANALYSIS HAS A WEAK SURFACE HIGH PRESSURE SYSTEM IN THE CENTRAL
ROCKIES AND HIGH PLAINS.
THE WEAK SURFACE HIGH PRESSURE SYSTEM TO THE WEST WILL MOVE THROUGH
THE AREA DURING THE DAY TODAY. THIS SHOULD KEEP SKIES MOSTLY CLEAR
TO PARTLY CLOUDY. BY LATE AFTERNOON THERE IS SOME WARM ADVECTION BUT
WITH THE SUN THE TEMPERATURES SHOULD EASILY WARM INTO THE 60S. THE
NEXT QUESTION IS WITH THE MIXING...HOW MUCH DRY AIR WILL MIX DOWN TO
THE SURFACE. EXPECT THAT RELATIVE HUMIDITIES WILL APPROACH 20
PERCENT...WITH THE LOWEST IN THE SOUTH AND EAST. THE MAIN PROBLEM IS
THAT WINDS WILL BE AROUND 15 MPH AT THIS TIME. WILL KEEP THE MENTION
OF NEAR CRITICAL FIRE DANGER IN THE HWO FOR NOW. IF THE TEMPERATURES
GET WARMER...THE DEW POINTS LOWER OR THE WINDS HIGHER WILL HAVE TO
WATCH FOR FIRE WEATHER.
THE SURFACE HIGH DRIFTS TO THE SOUTHEAST DURING THE EVENING AND
WINDS WILL GRADUALLY TURN TOWARD THE SOUTH DURING THE NIGHT BUT
SHOULD BE FAIRLY LIGHT. WARM ADVECTION CONTINUES THROUGH THE NIGHT
AND TEMPERATURES WILL REMAIN AROUND 40 DEGREES.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 330 AM CDT TUE APR 8 2014
MAIN FOCUS IS ON THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS
ON WEDNESDAY.
THE UPPER RIDGE AXIS OVER THE INTERMOUNTAIN WEST FLATTENS AS IT
MIGRATES ACROSS THE INTERIOR CONUS ON WEDNESDAY AS SHORTWAVE ENERGY
TRANSLATES SE FM THE PACIFIC NW REGION. A SIGNIFICANTLY WARMER
AIRMASS SPREADS EASTWARD AND SETTLES ONTO THE CENTRAL PLAINS
WEDNESDAY AHEAD OF A COLD FRONTAL BOUNDARY MOVING INTO THE DAKOTAS.
H85 TEMPS SOAR WELL INTO THE TEENS TO NEAR 20C WHICH WILL RESULT IN
HIGHS IN THE 80S...WITH THE WARMUP AIDED BY A WEST TO SOUTHWESTERLY
DOWNSLOPE WIND COMPONENT. MODEL FORECAST SOUNDINGS INDICATE DEEP
MIXING WELL ABOVE H85 ESPECIALLY IN NEB...WITH THE DEPTH OF MIXING
MORE IN QUESTION ACROSS PORTIONS OF KS IN VICINITY OF SFC TROUGH
WITH THE GFS INDICATING STRONGER WINDS AT THE TOP OF THE MIXED LAYER
THAN THE NAM. SFC DPS IF TRULY MIXED SHLD DROP TO INTO THE 20S IN
THE AFTN...WHEREAS ENSEMBLE BLENDS SUGGEST THE HIGHEST DPS...IN THE
30S...AND FOR NOW HAVE AVERAGED BETWEEN THE MIXED DPS AND MOS FOR
THIS FORECAST. THE COMBINATION OF THE WARM TEMPS...AND THE POTENTIAL
FOR STEADY/GUSTY WINDS AND LOW RELATIVE HUMIDITIES FALLING BELOW 20
PERCENT ALL SUPPORT THE POTENTIAL FOR A FIRE WEATHER WATCH FOR
WEDNESDAY. WILL ISSUE THE WATCH FOR THE ENTIRE CWA AND WIND SPEEDS
WILL NEED TO BE MONITORED FOR OUR SOUTHWEST ZONES.
THE COLD FRONTAL BOUNDARY PUSHES SOUTHEAST WEDNESDAY NIGHT...AND
GENERALLY EXPECT THE FRONT TO MOVE THROUGH DRY WITH BETTER CHCS FOR
PCPN REMAINING NORTH OF OUR CWA IN BETTER DYNAMICS AS MAIN ENERGY
CROSSES THE NORTHERN PLAINS/MIDWEST REGION. SFC HIGH PRESSURE
SETTLES IN BEHIND THE FRONT ON THURSDAY RESULTING IN DRY AND COOLER
TEMPS WITH READINGS DROPPING BACK DOWN TO THE 60S FOR HIGHS.
THE SFC RIDGE AXIS SLIDES SOUTHEAST THURSDAY NIGHT AND RETURN FLOW
SETS UP DURING THE OVERNIGHT PERIOD. THE LLVL JET IS PROGGED TO
STRENGTHEN TO AROUND 40KS...AND IN WAA AND AS A JET STREAK NOSES SE
ONTO THE PLAINS...CANNOT RULE OUT THE POTENTIAL FOR ISOLATED SHOWERS
AND ADDED THIS TO THE FORECAST. MILD SPRING WEATHER WILL PERSIST
THROUGH THE REMAINDER OF THE WORKWEEK THEN THE FORECAST TURNS MORE
INTERESTING OVER THE WEEKEND. A STRONGER TROUGH IS PROGGED TO MOVE
OUT OF CANADA SATURDAY...WITH A SFC BOUNDARY PROVIDING CONVECTIVE
POTENTIAL ACROSS OUR AREA ON SATURDAY/SATURDAY NIGHT...WITH PCPN
CHCS CARRYING THRU SUNDAY/SUNDAY NIGHT AS THE TROUGH AND MUCH COLDER
AIR MOVE IN. AS MUCH COLDER AIR MOVES IN ON SUNDAY...THE AIRMASS IS
PROGGED COLD ENOUGH FOR A R/S MIX LATE SUNDAY. THE TROUGH AXIS
DEPARTS MONDAY AND THE FORECAST DRIES OUT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1240 PM CDT TUE APR 8 2014
VFR CONDITIONS TO CONTINUE THROUGH THE NEXT 24 HOURS.
LITTLE IN THE WAY OF CLOUD COVER WILL BE OBSERVED AT GRI DURING
THE TAF PERIOD. THE SURFACE WIND WILL START THE TAF PERIOD FROM
THE NORTH...SUSTAINED AT AROUND 15KTS WITH GUSTS CLOSER TO 20KTS.
THE SURFACE WIND WILL THEN BECOME LIGHT AND VARIABLE TONIGHT AS A
SURFACE RIDGE CLEARS THE AREA. A WEST OR SOUTHWEST SURFACE WIND
WILL THEN INFILTRATE GRI DURING THE DAY WEDNESDAY...BECOMING
SUSTAINED AT AROUND 17KTS WITH GUSTS CLOSER TO 22KTS BY WEDNESDAY
AFTERNOON. VISIBILITY RESTRICTION IS NOT EXPECTED AT GRI THROUGH
THE NEXT 24 HOURS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NEZ039>041-046>049-060>064-072>077-082>087.
KS...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR KSZ005>007-017>019.
&&
UPDATE...HALBLAUB
SHORT TERM...JCB
LONG TERM...FAY
AVIATION...BRYANTHazardous weather outlook, Apr 8, 4:49 AM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 449 AM CDT TUE APR 8 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 091200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 449 AM CDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS WILL CREATE NEAR CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ALONG AND SOUTHEAST OF A LINE FROM FULLERTON TO ALMA NEBRASKA...INCLUDING NORTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FIRE WEATHER WATCH IS IN EFFECT ACROSS THE ENTIRE OUTLOOK AREA ON WEDNESDAY DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY SOUTHWEST WINDS AND FAVORABLE FUELS. PLEASE SEE THE LATEST FIRE WEATHER MESSAGE FOR FURTHER INFORMATION. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:39 AM CDT | Fire Weather Watch | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 11 hr |
Nearby
Red Flag Warnings in Nebraska, 2014Red Flag Warnings in Kansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.